# SDR SWIA202310160012

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 37,481 hours, 25,358 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL GOUGE IN UPPER SKIN PANEL EDGE AT FS349.00 AND STR5L (AFT MARGIN OF PAX DOOR CUT-OUT). (FILED CLOSED)REPAIRED DAMAGE TO UPPER SKIN PANEL EDGE AT FS349.00 AND STR5L IN REF TO REO 690-53-21-1670, REV--, DATED 2023-10-12. COMPLETED 51-900-1002-SKY AND M337.
